# SDR TRBA2010086

- Difficulty date: July 23, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- Aircraft time: 20,007 hours, 23,758 cycles
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW127TM
- Part serial: AV0035
- Condition: Odor
- Location: Left
- Part time: 17,818 hours, 20,095 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH CLEAN CONFIGURATION STRONG OIL-TYPE SMELL CAME FROM THE VENTS BOTH CABIN AND COCKPIT WHEN PL'S FLIGHT IDLE.  COMPLY WITH REMOVAL AND REPLACEMENT OF LT ENGINE IAW EX-ATR-72-RAI-001 WORK CARD. OP CK OK, NO OIL SMELL NOTED AT THIS TIME.
